Spatiality for formal topologies

Gambino, NICOLA and Schuster, P (2007) Spatiality for formal topologies. Mathematical Structures in Computer Science, 17 (1). pp. 65-80. ISSN 0960-1295



  • Published (online): 1 February 2007
  • Published: February 2007
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 Mar 2020 15:54
Last Modified: 04 Mar 2020 15:54
Status: Published
Publisher: Cambridge University Press (CUP)
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export